Bulletin of the American Mathematical Society

Extending certain transformation group actions in separable, infinite-dimensional Frechet spaces and the Hilbert cube

James E. West

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1015-1019.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529955

Mathematical Reviews number (MathSciNet)
MR0233187

Zentralblatt MATH identifier
0184.26703

Citation

West, James E. Extending certain transformation group actions in separable, infinite-dimensional Frechet spaces and the Hilbert cube. Bull. Amer. Math. Soc. 74 (1968), no. 5, 1015--1019. https://projecteuclid.org/euclid.bams/1183529955


Export citation

References

  • 1. B. R. Gelbaum, Tensor products of Battach algebras, Canad. J. Math. 11 (1959), 297-310.
  • 2. B. R. Gelbaum, Note on the tensor product of Banach algebras, Proc. Amer. Math. Soc. 12 (1961), 750-757.
  • 3. S. Mac Lane, Homology, Springer-Verlag, Berlin, 1963.
  • 4. C. E. Rickart, Banach algebras, Van Nostrand, New York, 1960.